# SDR AWXA200400021

- Difficulty date: January 7, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 63,430 hours, 51,370 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 6062691
- Condition: Seized
- Location: Cabin Fan
- Component: Fan
- Component part number: 6068502
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LANDING & TAXING TO HOLD BAY, SHORTLY AFTER NR 2 ENG SHUTDOWN COCKPIT BEGAN TO DEVELOP AN ACRID ELEC BURNING ODOR FOLLOWED BY LIGHT BLUE SMOKEY HAZE. TURNED OFF GASPER FAN & WINDOW HEAT, ODOR SUBSIDED. MAINT TROUBLESHOT, FOUND FLT DECK CABIN AIR COND FAN EMITTING ELEC BURNING ODOR WHEN 1 AIR COND PACK IS TURNED OFF, PLACED ON MEL 21-30, COND. 2 "CONTROL CABIN AUGMENTATION FAN INOP. WIND MILLING MAX OAT 46 DEG. C". FAN CB PULLED AND COLLARED. FAN SCHEDULED FOR REPLACEMENT 01/08/2004.  MAINT REPLACED FLT DECK CABIN AIR COND FAN IAW BMM. OPS CHECK GOOD.  INSPECT OF AIR COND FAN CONFIRMED FAILURE. TEARDOWN FOUND BEARING SEIZED & END BELL DAMAGED. R & R 2 BEARINGS & END BELL, UNIT FUNCTIONAL TESTED IAW CMM.
